Facebook Pixel

First period after 3 years

By September 12, 2017 - 9:48am
Rate This

I was pregnant for 2 years straight and then began the Depo shot after my second child. I have not had a period in 3 years but I recently began spotting but not like a real period. Should I be concerned or is this normal ?

Add a Comment1 Comments

HERWriter Guide

Hello Dyana_98

Thank you for writing.

Some women have sporadic bleeding (or even regular bleeding) while on the Depo shot. Half the women who start will have no periods at all about a year into the shot. This is considered normal. If you have concerns, please let your doctor know.

September 12, 2017 - 12:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!